MathSciNet Relay Station
MathSciNet bibliographic data
MR468719 81.22
Arefʹeva, I. Ja.; Kuliš, P. P. Representations of the canonical commutation relations in the limit of infinite volume. (Russian) Teoret. Mat. Fiz. 17 (1973), 3–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement